# SDR GUUA95752051009A

- Difficulty date: May 10, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 24,852 hours, 29,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1295140591333
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT:9244 FLL/GGT - PILOT REPORTED DOOR CABLE BROKEN.  REPLACED TOP AFT AIRSTAIR DOOR CABLE AND FORWARD AIRSTAIR DOOR CABLE.  OPERATIONAL CHECK NORMAL.
